-
1
-
-
0002945544
-
Loss of stability of self-oscillation close to resonance and versal deformations of equivariant vector fields
-
[Ar77] Arnol'd V I 1977 Loss of stability of self-oscillation close to resonance and versal deformations of equivariant vector fields Funkts. Anal. Priliozh. 11 2-10 Arnol'd V I 1977 Functional Anal. Appl. 11 85-92 (Engl. Transl.)
-
(1977)
Funkts. Anal. Priliozh.
, vol.11
, pp. 2-10
-
-
Arnol'd, V.I.1
-
2
-
-
0002945544
-
-
Engl. Transl.
-
[Ar77] Arnol'd V I 1977 Loss of stability of self-oscillation close to resonance and versal deformations of equivariant vector fields Funkts. Anal. Priliozh. 11 2-10 Arnol'd V I 1977 Functional Anal. Appl. 11 85-92 (Engl. Transl.)
-
(1977)
Functional Anal. Appl.
, vol.11
, pp. 85-92
-
-
Arnol'd, V.I.1
-
7
-
-
0000712174
-
DsTool: Computer assisted exploration of dynamical systems
-
[BGMWW92] Back A, Guckenheimer J, Myers M R, Wicklin F J and Worfolk P A 1992 DsTool: Computer assisted exploration of dynamical systems Notices Amer. Math. Soc. 39 303-9
-
(1992)
Notices Amer. Math. Soc.
, vol.39
, pp. 303-309
-
-
Back, A.1
Guckenheimer, J.2
Myers, M.R.3
Wicklin, F.J.4
Worfolk, P.A.5
-
9
-
-
0001520664
-
A survey of quadratic systems
-
[Co66] Coppel WA 1966 A survey of quadratic systems J. Diff. Eqns 2 293-304
-
(1966)
J. Diff. Eqns
, vol.2
, pp. 293-304
-
-
Coppel, W.A.1
-
10
-
-
0002907911
-
Some quadratic systems with at most one limit cycle
-
ed U Kirchgraber and H O Walther (New York: Wiley)
-
[Co89] Coppel W A 1989 Some quadratic systems with at most one limit cycle Dynamics Reported vol 2 ed U Kirchgraber and H O Walther (New York: Wiley) 61-88
-
(1989)
Dynamics Reported
, vol.2
, pp. 61-88
-
-
Coppel, W.A.1
-
13
-
-
0000095998
-
Hilbert's 16th problem for quadratic vector fields and finite cyclicity of elementary graphics
-
[DER95] Dumortier F, El Morsalani M and Rousseau C 1996 Hilbert's 16th problem for quadratic vector fields and finite cyclicity of elementary graphics Nonlinearity 9 1209-61
-
(1996)
Nonlinearity
, vol.9
, pp. 1209-1261
-
-
Dumortier, F.1
El Morsalani, M.2
Rousseau, C.3
-
14
-
-
43949161677
-
Hilbert's 16th problem for quadratic vector fields
-
[DRR94] Dumortier F, Roussarie R and Rousseau C 1994 Hilbert's 16th problem for quadratic vector fields J. Diff. Eqns 110 86-133
-
(1994)
J. Diff. Eqns
, vol.110
, pp. 86-133
-
-
Dumortier, F.1
Roussarie, R.2
Rousseau, C.3
-
16
-
-
0012144124
-
On some bifurcations of equilibria with a zero and a pair of purely imaginary eigenvalues
-
ed E A Leontovich-Andronova Gor'kov Gos. Univ. Gorr'kij (in Russian)
-
[Ga78] Gavrilov N K 1978 On some bifurcations of equilibria with a zero and a pair of purely imaginary eigenvalues Methods of the Qualitative Theory of Differential Equations ed E A Leontovich-Andronova Gor'kov Gos. Univ. Gorr'kij (in Russian) pp 33-40
-
(1978)
Methods of the Qualitative Theory of Differential Equations
, pp. 33-40
-
-
Gavrilov, N.K.1
-
17
-
-
0041609746
-
On some bifurcations of equilibria of codimension two of divergence-free vector fields
-
Gor'kov Gos. Univ. Gorr'kij (in Russian)
-
[Ga85] Gavrilov NK 1985 On some bifurcations of equilibria of codimension two of divergence-free vector fields Methods of the Qualitative Theory of Differential Equations Gor'kov Gos. Univ. Gorr'kij (in Russian) pp 46-55
-
(1985)
Methods of the Qualitative Theory of Differential Equations
, pp. 46-55
-
-
Gavrilov, N.K.1
-
18
-
-
0043112545
-
On bifurcations of equilibria with a zero and a pair of purely imaginary eigenvalues with an additional degeneracy
-
Gor'kov Gos. Univ. Gorr'kij (in Russian)
-
[Ga87] Gavrilov N K 1987 On bifurcations of equilibria with a zero and a pair of purely imaginary eigenvalues with an additional degeneracy Methods of the Qualitative Theory of Differential Equations Gor'kov Gos. Univ. Gorr'kij (in Russian) pp 43-51
-
(1987)
Methods of the Qualitative Theory of Differential Equations
, pp. 43-51
-
-
Gavrilov, N.K.1
-
22
-
-
0013101248
-
Infinite period bifurcation and global bifurcation branches
-
[Ke81] Keener J P 1981 Infinite period bifurcation and global bifurcation branches SIAM J. Appl. Math. 41 127-44
-
(1981)
SIAM J. Appl. Math.
, vol.41
, pp. 127-144
-
-
Keener, J.P.1
-
23
-
-
0001609913
-
Minimal model of binary fluid convection
-
[KM90] Knobloch E and Moore D R 1990 Minimal model of binary fluid convection Phys. Rev. A 42 4693-709
-
(1990)
Phys. Rev. A
, vol.42
, pp. 4693-4709
-
-
Knobloch, E.1
Moore, D.R.2
-
24
-
-
0010310306
-
The bifurcation set for the 1 : 4 resonance problem
-
[Kra94] Krauskopf B 1994 The bifurcation set for the 1 : 4 resonance problem Experimental Mathematics 3 107-28
-
(1994)
Experimental Mathematics
, vol.3
, pp. 107-128
-
-
Krauskopf, B.1
-
26
-
-
0040600586
-
Bifurcations at ∞ in a model for 1 : 4 resonance
-
[Kra97] Krauskopf B 1997 Bifurcations at ∞ in a model for 1 : 4 resonance Erg. Theor. Dyn. Syst. 17(4)
-
(1997)
Erg. Theor. Dyn. Syst.
, vol.17
, Issue.4
-
-
Krauskopf, B.1
-
28
-
-
0018505697
-
Periodic and steady-state mode interactions lead to tori
-
[La79] Langford W H 1979 Periodic and steady-state mode interactions lead to tori SIAM. J. Appl. Math. 37 22-18
-
(1979)
SIAM. J. Appl. Math.
, vol.37
, pp. 22-118
-
-
Langford, W.H.1
-
29
-
-
0002333747
-
A review of interactions of Hopf and steady-state bifurcations
-
ed Barenblatt, Iooss and Joseph (Boston, MA: Pitman)
-
[La83] Langford W H 1983 A review of interactions of Hopf and steady-state bifurcations Nonlinear Dynamics and Turbulence ed Barenblatt, Iooss and Joseph (Boston, MA: Pitman) pp 215-37
-
(1983)
Nonlinear Dynamics and Turbulence
, pp. 215-237
-
-
Langford, W.H.1
-
31
-
-
0042611668
-
Multiple instabilities in rotating convection
-
[Mor90] Moroz I M 1990 Multiple instabilities in rotating convection Geophys. Astrophys. Fluid Dynamics 53 183-204
-
(1990)
Geophys. Astrophys. Fluid Dynamics
, vol.53
, pp. 183-204
-
-
Moroz, I.M.1
-
33
-
-
0000576441
-
Unusual time-dependent phenomena in Taylor-Couette flow at moderately low Reynolds numbers
-
[MCP87] Mullin T, Cliffe K A and Pfister G 1987 Unusual time-dependent phenomena in Taylor-Couette flow at moderately low Reynolds numbers Phys. Rev. Lett. 58 2212-15
-
(1987)
Phys. Rev. Lett.
, vol.58
, pp. 2212-2215
-
-
Mullin, T.1
Cliffe, K.A.2
Pfister, G.3
-
34
-
-
84956105054
-
An experimental and numerical study of a codimension-2 bifurcation in a rotating annulus
-
[MTC89] Mullin T, Tavener S J and Cliffe K A 1989 An experimental and numerical study of a codimension-2 bifurcation in a rotating annulus Europhys. Lett. 8 251-6
-
(1989)
Europhys. Lett.
, vol.8
, pp. 251-256
-
-
Mullin, T.1
Tavener, S.J.2
Cliffe, K.A.3
-
35
-
-
84968514049
-
Algebraic integrals, integrability and the problem of the centre
-
[Schlo93] Schlomiuk D 1993 Algebraic integrals, integrability and the problem of the centre Trans. AMS 338 799-841
-
(1993)
Trans. AMS
, vol.338
, pp. 799-841
-
-
Schlomiuk, D.1
-
36
-
-
0028496424
-
Laser with injected signal: Perturbation of an invariant circle
-
[SO94] Solari H G and Oppo G-L 1994 Laser with injected signal: Perturbation of an invariant circle Opt. Commun. 111 173-190
-
(1994)
Opt. Commun.
, vol.111
, pp. 173-190
-
-
Solari, H.G.1
Oppo, G.-L.2
-
37
-
-
51649178043
-
Singularities of vector fields
-
[Ta74a] Takens F 1974 Singularities of vector fields Publ. Math. IHES 43 47-100
-
(1974)
Publ. Math. IHES
, vol.43
, pp. 47-100
-
-
Takens, F.1
-
38
-
-
0002529372
-
The limited effectiveness of normal forms: A critical review and extension of local bifurcation studies of the Brusselator PDE
-
[WH97] Wittenberg R W and Holmes P 1997 The limited effectiveness of normal forms: A critical review and extension of local bifurcation studies of the Brusselator PDE Physica D 100 1-40
-
(1997)
Physica D
, vol.100
, pp. 1-40
-
-
Wittenberg, R.W.1
Holmes, P.2
-
39
-
-
84956229471
-
On the versality of a family of symmetric vector fields on the plane
-
[Zo84] Zoła̧dek H 1984 On the versality of a family of symmetric vector fields on the plane Math. USSR Sbornik 48 463-98
-
(1984)
Math. USSR Sbornik
, vol.48
, pp. 463-498
-
-
Zoła̧dek, H.1
-
40
-
-
0000813963
-
Quadratic systems with centres and their perturbations
-
[Zo94] Zoła̧dek H 1994 Quadratic systems with centres and their perturbations J. Diff. Eqns 109 223-73
-
(1994)
J. Diff. Eqns
, vol.109
, pp. 223-273
-
-
Zoła̧dek, H.1
|